# SDR 9607409943

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1308T
- Make and model: Doug DC-9-31
- Aircraft serial: 47315
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 113317
- Condition: Low Pressure
- Location: Galley Door
- Part time: 42,862 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND GALLEY DOOR EVACUATION SLIDE LOW ON PRESSURE.  REPLACED SLIDE.
